# SDR QXEA2013110801480

- Difficulty date: November 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 15 HAS CORROSION AT BS 664.  FOUND OUT OF LIMITS DUE TO CORROSION REMOVAL IAW SRM 53-20-49, PGS 201-204, FIG 201, SHT 2.  REMOVED SEAT TRACK IAW SRM 51-42-05 & SRM 51-40-15.  LOCATED AND DRILLED SEAT TRACK IAW SRM 51-40-07.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 AND SRM 51-40-15.
